Autoequivalences of the Tensor Category of U(q)g-modules

Author(s)

Publication date

2012

Series/Report no

International mathematics research notices;(15)

Publisher

Oxford University Press

Document type

Keywords

Version

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in "International mathematics research notices" following peer review. The definitive publisher-authenticated version Neshveyev, S., & Tuset, L. (2012). Autoequivalences of the Tensor Category of Uq𝔤-modules. International Mathematics Research Notices, 2012(15), 3498-3508. is available online at: http://dx.doi.org/10.1093/imrn/rnr151

Permanent URL (for citation purposes)

  • http://hdl.handle.net/10642/1476